Vol. 103, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 308: 1
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Rank2 p-groups, p > 3, and Chern classes

Kahtan Alzubaidy

Vol. 103 (1982), No. 2, 259–267
Abstract

In this paper, the integral cohomology ring of a Blackburn’s type III rank2 p-group (p > 3) (the rank of a p-group is the rank of a maximal elementary abelian subgroup) is computed and the even dimensional generators are expressed in terms of Chern classes of certain group representations. Then this group satisfies Atiyah’s conjecture on the coincidence of topological and algebraic filtrations defined on the complex representation ring of the group.

Mathematical Subject Classification 2000
Primary: 20J06
Milestones
Received: 22 September 1980
Revised: 23 September 1981
Published: 1 December 1982
Authors
Kahtan Alzubaidy